Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 10, Pages 1584–1599 (Mi zvmmf1121)  

This article is cited in 2 scientific papers (total in 2 papers)

The Godunov-type difference scheme for equations of relativistic magnetohydrodynamics

A. V. Koldobaa, G. V. Ustyugovab

a Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow
b M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (2057 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:10, 1522–1537

Bibliographic databases:
UDC: 519.634
MSC: Primary 76M20; Secondary 76W05, 76Y05, 85A30, 65M06
Received: 18.04.2000
Revised: 22.02.2002

Citation: A. V. Koldoba, G. V. Ustyugova, “The Godunov-type difference scheme for equations of relativistic magnetohydrodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 42:10 (2002), 1584–1599; Comput. Math. Math. Phys., 42:10 (2002), 1522–1537

Citation in format AMSBIB
\Bibitem{KolUst02}
\by A.~V.~Koldoba, G.~V.~Ustyugova
\paper The Godunov-type difference scheme for equations of relativistic magnetohydrodynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 10
\pages 1584--1599
\mathnet{http://mi.mathnet.ru/zvmmf1121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1947019}
\zmath{https://zbmath.org/?q=an:1077.76049}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 10
\pages 1522--1537


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1121
  • http://mi.mathnet.ru/eng/zvmmf/v42/i10/p1584

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogovalov, A. V. Koldoba, G. V. Ustyugova, V. M. Chechetkin, “Chislennoe modelirovanie evolyutsii Krabovidnoi tumannosti. II. Vychislitelnyi algoritm”, Preprinty IPM im. M. V. Keldysha, 2008, 078, 23 pp.  mathnet
    2. A. V. Koldoba, G. V. Ustyugova, S. V. Bogovalov, “Modelirovanie vzaimodeistviya relyativistskogo i nerelyativistskogo techenii na adaptivnykh setkakh”, Matem. modelirovanie, 30:6 (2018), 3–20  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:234
    Full text:93
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022